MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL WAVEONE GOLD GLIDER 015-02/25MM BLISTER 6; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL WAVEONE GOLD GLIDER 015-02/25MM BLISTER 6; FILE, PULP CANAL, ENDODONTIC
Catalog Number BSTW1GG625015
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that 2 waveone gold glider 015-02/25mm blister 6 files broke during use.The broken parts could not be retrieved.Further treatment is expected.No injury occurred.
 
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Two waveone gold glider 25mm were returned in loose.One file is actually broken at the tip of the active part (torque).Second file is untwisted at the tip of the active part (torque).No material defect was found during analysis of the rupture pattern or damaged area.No unused file is available for evaluation.No link can be established between breakage issue and information found during dhr review (batch #1816353).Root causes are not identified.We will track this kind of event and monitor the trend.
 
Additional Manufacturer Narrative
Additional information received about outcome.The broken part still remain in the root canals.Tooth was treated and filling done.Tooth was not extracted.No injury to patient.

Brand Name
WAVEONE GOLD GLIDER 015-02/25MM BLISTER 6
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key20664876
Report Number8031010-2024-00141
Device Sequence Number12814092
Product Code EKS
UDI-Device IdentifierD716TSTW1GG3250151
UDI-PublicD716TSTW1GG3250151
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberBSTW1GG625015
Device Lot Number1816353
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/31/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date12/05/2024
12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown